# SDR HNAA2015072900243

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 64,659 hours, 72,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS ARE INOPERATIVE AT ROW 1, FURTHER MOST FROM THE FRONT AND ROW 9.  R & R THE EMERGENCY LIGHT BULBS.  OPS CHECKED GOOD.
